Convergence of optimal Linear Estimator With Multiplicative and Time-Correlated Additive Measurement Noises

Full text for this resource is not available from the Research Repository.

Liu, W and Shi, Peng ORCID: 0000-0001-8218-586X (2019) Convergence of optimal Linear Estimator With Multiplicative and Time-Correlated Additive Measurement Noises. IEEE Transactions on Automatic Control, 64 (5). pp. 2190-2197. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/39445
DOI https://doi.org/10.1109/TAC.2018.2869467
Official URL https://ieeexplore.ieee.org/document/8458166
Subjects Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords discrete-time linear systems; convergence problem; linear estimator; measurement noises; vector; matrix; equations
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login